# SDR AWXA200601356

- Difficulty date: July 15, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL BEAM WEB CRACKED FROM TOOLING HOLE AT BS 178, WL 230 , RBL 17.1.  REPAIRED VERTICAL BEAM WEB AT BS 178, WL 230, RBL 17.1 IAW B 737-300 SRM 53 - 10 - 08 - 2R 12 FIG 201.
